RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Levchuk Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 27
Presentations: 3

Number of views:
This page:1892
Abstract pages:5834
Full texts:1697
References:534
Professor
Doctor of physico-mathematical sciences (1991)
E-mail: , ,

http://www.mathnet.ru/eng/person18415
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194015

Publications in Math-Net.Ru
2018
1. I. N. Zotov, V. M. Levchuk, “The Mal'tsev correspondence and isomorphisms of niltriangular subrings of Chevalley algebras”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  135–145  mathnet  elib
2016
2. V. M. Levchuk, A. V. Litavrin, “Hypercentral automorphisms of nil-triangular subalgebras in Chevalley algebras”, Sib. Èlektron. Mat. Izv., 13 (2016),  467–477  mathnet
2015
3. V. M. Levchuk, P. K. Shtukkert, “The structure of quasifields of small even orders”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  197–212  mathnet  mathscinet  elib
4. V. P. Krivokolesko, V. M. Levchuk, “Enumeration of ideals of exceptional nilpotent matrix algebras”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  166–171  mathnet  mathscinet  elib
5. V. M. Levchuk, A. V. Litavrin, N. D. Hodyunya, V. V. Tsigankov, “Niltriangular subalgebras of the Chevalley algebras and their generalizations”, Vladikavkaz. Mat. Zh., 17:2 (2015),  37–46  mathnet
2014
6. Vladimir M. Levchuk, Polina K. Shtukkert, “Problems on structure for quasifields of orders $16$ and $32$”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014),  362–372  mathnet
2013
7. C. K. Gupta, V. M. Levchuk, Yu. Yu. Ushakov, “On tame and wild automorphisms of algebras”, Fundam. Prikl. Mat., 18:4 (2013),  79–88  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 660–667  scopus
8. Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  63–73  mathnet
2012
9. V. M. Levchuk, G. S. Suleimanova, “The normal structure of the unipotent subgroup in Lie type groups and its extremal subgroups”, Fundam. Prikl. Mat., 17:1 (2012),  155–168  mathnet; J. Math. Sci., 185:3 (2012), 448–457  scopus
2011
10. A. P. Elisova, I. N. Zotov, V. M. Levchuk, G. S. Suleimanova, “Local automorphisms and local derivations of nilpotent matrix algebras”, The Bulletin of Irkutsk State University. Series Mathematics, 4:1 (2011),  9–19  mathnet
2009
11. V. M. Levchuk, G. S. Suleimanova, “Automorphisms and normal structure of unipotent subgroups of finitary Chevalley groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:2 (2009),  133–142  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S118–S127  isi
2008
12. V. M. Levchuk, E. V. Minakova, “Automorphisms and model-theory questions for nilpotent matrix groups and rings”, Fundam. Prikl. Mat., 14:8 (2008),  159–168  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 675–681  elib  scopus
13. Chander K. Gupta, Vladimir M. Levchuk, Yurij Yu. Ushakov, “Hypercentral and Monic Automorphisms of Classical Algebras, Rings and Groups”, J. Sib. Fed. Univ. Math. Phys., 1:4 (2008),  380–390  mathnet  elib
2007
14. V. M. Levchuk, O. A. Starikova, “A normal form and schemes of quadratic forms”, Fundam. Prikl. Mat., 13:1 (2007),  161–178  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:4 (2008), 558–570  elib  scopus
15. V. I. Zenkov, A. S. Kondrat'ev, V. M. Levchuk, “Finite groups in which the normalizers of pairwise intersections of Sylow 2-subgroups have odd indices”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  90–103  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S163–S177  scopus
2006
16. V. M. Levchuk, O. A. Starikova, “Quadratic forms of projective spaces over rings”, Mat. Sb., 197:6 (2006),  97–110  mathnet  mathscinet  zmath  elib; Sb. Math., 197:6 (2006), 887–899  isi  elib  scopus
17. V. M. Levchuk, A. G. Likharev, “Finite simple groups with complemented maximal subgroups”, Sibirsk. Mat. Zh., 47:4 (2006),  798–810  mathnet  mathscinet  zmath; Siberian Math. J., 47:4 (2006), 659–668  isi  scopus
2003
18. V. M. Levchuk, “On Weakly Factorizable Groups”, Mat. Zametki, 73:4 (2003),  565–572  mathnet  mathscinet  zmath; Math. Notes, 73:4 (2003), 529–535  isi  scopus
19. S. A. Zyubin, V. M. Levchuk, “Conjugately dense subgroups of locally finite Chevalley groups of Lie rank 1”, Sibirsk. Mat. Zh., 44:4 (2003),  742–748  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 581–586  isi
2002
20. V. M. Levchuk, “Hypercentral Series and Paired Intersections of Sylow Subgroups of Chevalley Groups”, Algebra Logika, 41:6 (2002),  730–744  mathnet  mathscinet  zmath; Algebra and Logic, 41:6 (2002), 400–408  scopus
21. V. M. Levchuk, G. S. Suleimanova, “Normal Structure of the Adjoint Group in the Radical Rings $R_n(K, J)$”, Sibirsk. Mat. Zh., 43:2 (2002),  419–437  mathnet  mathscinet  zmath; Siberian Math. J., 43:2 (2002), 334–349  isi
1999
22. S. G. Kolesnikov, V. M. Levchuk, “Generalized congruence subgroups of the Chevalley groups”, Sibirsk. Mat. Zh., 40:2 (1999),  336–351  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 291–304  isi
1996
23. V. M. Levchuk, “Generalized unipotent subgroups of classical groups”, Fundam. Prikl. Mat., 2:2 (1996),  625–627  mathnet  mathscinet  zmath
1987
24. V. M. Levchuk, “Some locally nilpotent rings and their adjoined groups”, Mat. Zametki, 42:5 (1987),  631–641  mathnet  mathscinet  zmath; Math. Notes, 42:5 (1987), 848–853  isi
1982
25. V. M. Levchuk, “Parabolic subgroups of certain $ABA$-groups”, Mat. Zametki, 31:4 (1982),  509–525  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 259–267  isi
1975
26. V. M. Levchuk, “Automorphisms of some nilpotent matrix groups and rings”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1279–1282  mathnet  mathscinet  zmath
1974
27. V. M. Levchuk, “Subgroups of the unitriangular group”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974),  1202–1220  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:6 (1974), 1191–1208

2015
28. N. A. Vavilov, A. Kh. Zhurtov, A. S. Kondrat'ev, A. G. Kusraev, V. M. Levchuk, V. D. Mazurov, A. A. Makhnev, Ya. N. Nuzhin, U. M. Pachev, B. I. Plotkin, N. S. Romanovskii, “Koibaev Vladimir Amurkhanovich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 17:2 (2015),  68–70  mathnet
2013
29. S. S. Goncharov, Yu. L. Ershov, V. M. Levchuk, V. D. Mazurov, V. I. Senashov, A. I. Sozutov, N. S. Chernikov, “Vladimir Petrovich Shunkov (obituary)”, Uspekhi Mat. Nauk, 68:4(412) (2013),  177–178  mathnet  mathscinet  elib; Russian Math. Surveys, 68:4 (2013), 769–771  isi  elib  scopus
2000
30. V. M. Levchuk, A. V. Rozhkov, V. P. Shunkov, “Yurii Ivanovich Merzlyakov (on his 60th birthday)”, Algebra Logika, 39:3 (2000),  I–VI  mathnet
1994
31. Yu. L. Ershov, V. M. Levchuk, N. D. Podufalov, “Third International Conference on Algebra”, Uspekhi Mat. Nauk, 49:1(295) (1994),  236–237  mathnet

Presentations in Math-Net.Ru
1. Generalization of A.I. Mal'cev problem about commutative subalgebras for the Chevalley algebras
V. M. Levchuk, G. S. Suleimanova
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 09:50
2. Структурные и модельные свойства нильтреугольных подалгебр алгебр Шевалле, их точных обертывающих алгебр и ассоциированных групп
I. N. Zotov, V. M. Levchuk
Research Seminar of the Department of Higher Algebra MSU
December 12, 2016
3. Вопросы строения конечных квазиполей и проективных плоскостей трансляций
V. M. Levchuk
Research Seminar of the Department of Higher Algebra MSU
December 12, 2016

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019